MathSciNet Relay Station
MathSciNet bibliographic data
MR2274019 (2007j:34176) 34L20 (34L05 47E05)
Djakov, Plamen; Mityagin, Boris Asymptotics of instability zones of the Hill operator with a two term potential. J. Funct. Anal. 242 (2007), no. 1, 157–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement